MathSciNet Relay Station
MathSciNet bibliographic data
MR232533 (38 #858) 65.30
Bard, Yonathan On a numerical instability of Davidon-like methods. Math. Comp. 22 1968 665–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement